Advil Cold & Flu 20'S

€6.95 €6.25

Summer Savings

Sale
Code 5000309004506


THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND
Add to Basket
Product Information

Advil cold & flu provides Powerful cold, flu and sinus relief.

For fast relief of symptoms associated with the common cold, flu and sinus.

Ibuprofen relieves headache and fever minor aches and pains and eases a sore throat.

Pseudoephredine a decongestant relieves blocked noses and sinuses.

How To Use

Adults and children over 12 years - 1 or 2 tablets every 4 to 6 hours.

Do not take more than 6 tablets in 24 hours.

Not suitable for children under 12 years.

Not to be used if pregnant or breast feeding.

Contact us if on other medication.

Active Ingredients

each tablet contains ibuprofen 200mg and pseudoephredine 30mg, sucrose E218 E216.

Delivery Info

We deliver to all counties in Ireland, Northern Ireland, and mainland United Kingdom (with exceptions) - offering FREE delivery on all orders over €40 / £35. We are also pleased to offer FREE Click & Collect service in our Monaghan store.

View full Delivery & Collection information

Returns Policy

If you wish to return a product you have purchased from our website, please make sure we receive your returned items, within 14 days from the day you receive them, to be refunded in full via the original payment method.

Please read our full Returns Policy

Click to view complete product details
Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty